# SDR FOTR2022201989

- Difficulty date: February 8, 2011
- Submitted: February 8, 2011
- Operation: General aviation
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 71,403 hours, 38,767 cycles
- Engine: Pwa JT8D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Part time: 71,403 hours, 38,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1166, STR 16R FRAME DENTED.  CUTOUT DAMAGED AREA AT STA 1166, STR 16R, DIM.1.6" X 1.75" IAW SRM 51-40-3, FIG 1.  FABRICATED DOUBLER FROM 7075T6 .063" DIM 4" X 9" IAW SRM 51-40-3, FIG 1, PO 90010179.  INSTALLED FRAME REPAIR AT BS 1166, STR 16R IAW SRM 51-40-3, FIG 1.
